MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? Fibered; Device, Vascular, For Promoting Embolization

BOSTON SCIENTIFIC CORPORATION EMBOLD? Fibered; Device, Vascular, For Promoting Embolization
Model Number M001394240200500
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the previously deployed coil was pulled out of position, and intervention was required to correct its position.Two 20mm x 50cm embold? fibered coils were selected for use in the embolization of a splenic artery aneurysm.Other non-boston scientific coils were also used in the procedure.The microcatheter was flushed immediately prior to coil insertion, and continuous flushing was performed throughout the procedure.During the procedure, resistance was felt during coil placement.An attempt was made to retrieve the coil; however, the coil became unraveled, making retrieval impossible.An attempt was made to withdraw the coil together with the microcatheter; however, the previously deployed coil, another 20mm x 50cm embold.Fibered coil, also moved.It might have been the coil that caught on the previously deployed coil.As a result, retrieval was unsuccessful.The unraveled coil was secured with a balloon and cut outside the body.The cut end was pushed into the aneurysm using another coil, resulting in a portion of the coil remaining in the body.The previously deployed coil moved out of position, partially in the target vessel and partially protruding out of the target vessel.Since framing was successful with embold, a stent from another manufacturer was placed within the same aneurysm, and the previously deployed coil's position was corrected and now fully contained in the target vessel.The procedure was completed successfully.There were no patient complications as a result of this event, and no changes in the patient's condition.

Brand Name
EMBOLD? Fibered
Common Device Name
Device, Vascular, For Promoting Embolization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50889517
Report Number2124215-2026-50993
Device Sequence Number10704982
Product Code KRD
UDI-Device Identifier08714729983736
UDI-Public(01)08714729983736(17)280918(10)37493840
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240200500
Device Catalogue NumberM001394240200500
Device Lot Number0037493840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown